Adrenal fatigue: when to stop supplements

So I'm hypothyroid, and my adrenal glands crashed badly a couple of years ago. I went to a recommended doctor and took a range of adrenal support. Gradually things got better and in about September I started to feel over stimulated. I was taking 7 keto dhea and that had pushed up my t3, so I stopped taking it by tapering it off. I had an adrenal test at that time and my cortisol was slightly elevated at 2 points in the day, whereas early on in the adrenal fatigue it was completely flat. I wanted to reduce very slowly so continued taking nutri adrenal (not extra, 1 a day) and some b vits plus some 5htp at night.

Recently I've had the odd night where I can't sleep so am wondering if I should cut down the nutri adrenal. I dropped to half every other day and now feel a bit knackered, plus am still having the odd night I can't sleep. I can't work out if I'm having a slight crash from reducing or if I'm over medicated.

Anyone got any experience of this???

L xx

1 Reply

oldestnewest
  • Lolalois, I'm sorry you've had no replies. Feel free to repost your question.